MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DIU150
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was noted to experience a myopic refractive surprise following the implantation of a single piece preloaded toric intraocular lens (iol) in the right eye starting at pom #1.The visual symptoms were first observed during a post-operative examination.The patient also expressed dissatisfaction with the uncorrected vision following cataract surgery.The manifest refraction (mrx) was a -0.75 sph, whereas the target was -0.25 diopter.The original lens was subsequently explanted during a secondary surgery and was replaced with a johnson and johnson iol of the same model with a 23.0 diopter.The pre-operative bscva was 20/25-2 and the post-operative bscva was 20/20-1.Daily activities were affected specifically difficulty driving and working.No unplanned surgical interventions such as, incision enlargement, sutures, or vitrectomy were required.No medication prescribed that was outside of the standard of care and no reported surgical delays.Directions for use was followed.The patient has fully recovered.No further information was provided.
 
Additional Manufacturer Narrative
Section a4: weight: unknown/not provided section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25211613
Report Number3012236936-2026-000137
Device Sequence Number10355018
Product Code MJP
UDI-Device Identifier05050474746619
UDI-Public(01)05050474746619(17)280428
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDIU150
Device Catalogue NumberDIU150U235
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite